# SDR I5PA2024082958803

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,552 hours, 25,835 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 3577
- Condition: Faulty
- Location: Lt Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - UNABLE TO TRANSMIT ON L HF. R/R LEFT HF TRANSCEIVER AND PER AMM 23-11-03. OPS CHECK NORMAL.
